Browse

Monotonicity and Independence Axioms for Quasi-linear Social Choice Problems

Cited 0 time in Web of Science Cited 0 time in Scopus
Authors
Chun, Youngsub
Issue Date
1989-09
Publisher
Institute of Economic Research, Seoul National University
Citation
Seoul Journal of Economics, Vol.2 No.3, pp. 225-244
Keywords
quasi-linear social choice problemsbargaining theory
Abstract
We consider quasi-linear social choice problems. A society must choose one among a finite number of costless public decisions; money is available to perform side payments; each agent has quasi-linear preferences. We are interested in determining what public decision should be chosen and what side payments among agents should be performed. By formulating monotonicity and independence axioms relating various changes in the set of public decision, we characterize egalitarianism.
ISSN
1225-0279
Language
English
URI
https://hdl.handle.net/10371/876
Files in This Item:
Appears in Collections:
College of Social Sciences (사회과학대학)Institute of Economics Research (경제연구소)Seoul Journal of EconomicsSeoul Journal of Economics vol.02(3) (Fall 1989)
  • mendeley

Items in S-Space are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse